# SDR SWAA2020051376770

- Difficulty date: May 10, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 63,265 hours, 37,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR INFLATION HANDLE IS EXPOSED. / REPOSITIONED INFLATION HANDLE COVER FLAP AS PER S.I.P.
